# SDR MV5D2015052600001

- Difficulty date: May 26, 2015
- Submitted: May 26, 2015
- Operation: General aviation
- Aircraft: N250Y
- Make and model: Emb EMB-500
- Aircraft serial: 50000349
- Aircraft time: 231 hours, 178 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 215K262
- Part serial: 31712028
- Condition: Peeling
- Location: Mlg
- Part time: 231 hours, 178 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE RT MLG TIRE HAD TREAD SEPARATION.  THE TIRE AND WHEEL ASSEMBLY WAS REPLACED WITH AN O/H ASSEMBLY, WHICH INCLUDED A NEW TIRE.  VISUAL INSPECTION OF THE RT LANDING GEAR AND FLAP REVEALED DENTS IN THE RT FLAP LOWER SURFACE.  PRODUCT SUPPORT ENGINEERING ISSUED ETD-2015-P100-00436794 WHICH TEMPORARILY ALLOWS DAMAGE TO THE FLAP SURFACE FOR 200 FLIGHT CYCLES.  THEN MUST BE EITHER REPAIRED OR REPLACED.
